So last night I felt some itching on my vulva. I scratched and this morning it itched worse. I've been on my period for the past 4 days also,wearing a pad.I've been in a monogamous relationship for4 years and have unprotected sex with him(both been tested 4hiv and sti's:negative) so I remember when my daughter had these bad diaper rashes her doctor perscribed her nystatin and triamcinolone acetonide cream usp. And her diaper ras would vanish in a matter of HOURS.I mean like by the next diaper change. The doctor said it was originally an anti fungal for yeast infections. I can't see a doctor till Monday and its Saturday morning. The itching is so uncomfortable but its my only symptom. Do you think the nystatin cream will help my itching?
If it's approved for babies it's certainly not going to harm you. It might in fact help. Actually, any anti-bacterial cream would work as well. Scratching allows bacteria to attack your skin and if you stop them you'll heal pretty fast, as you noticed with your daughter. Try it, and good luck.
You could try takin probiotics they really help your good bacteria and fight off thrush. You can take 3 a day until the thrush is gone (say about 5 days) then 1 a day to keep thrush from returning. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.